# SDR ABXA9900842

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 59124112
- Condition: Corroded
- Location: Cargo Bay
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FITTING JUST BELOW CENTER WING TANK FRONT SPAR IN FORWARD LOWER CARGO COMPARTMENT CORRODED.  REPLACED FITTING IAW DC9 SRM 51-30-5 AND 51-20-0.
